# SDR C2XA10TY024

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 468
- Aircraft time: 17,203 hours, 13,184 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE CARGO DOOR WAS NOTED HAVING THREE DENTS FWD OF THE DOOR HANDLE WITH "OIL CAN" EFFECT.  PERFORMED DYE PEN INSPECTION AND INSTALLED "L" ANGLE REINFORCEMENT IAW EC5230-01220.
